# SDR FDEA201811303403

- Difficulty date: November 30, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055504
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Te Flap, Doug
- Component part number: NRC6055504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[R/H WING, I/B FLAP HAS DAMAGE ON TOP OF SKIN BY STA. XIFH 155., 2018-11-30] REPAIRED THE R/H WING,  I/B  FLAP UPPER SURFACE PER SRM 57-10-00 FIG 85 SHEET 4 VOL 1   & TRACKING EA # 8-5710-T0343639, PART 3
